# SDR ASOA201101633

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 22,813 hours, 20,317 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 17051101
- Part serial: NGL097400
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG DISAGREE ILLUMINATED.  EMERGENCY DECLARED.  R & R LT MLG UPLOCK ASSY WITH NEW HARDWARE IAW AMM 32-32-05.  OPS AND LEAK CHECK GOOD.
